MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE
Model Number SBC-501-100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during procedure the biopsy cap was leaking fluid.The procedure was completed with the original seal biopsy valve.There were no patient complications reported as a result of this event.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
SEAL BIOPSY VALVE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9885331
Report Number3005099803-2020-01330
Device Sequence Number492585
Product Code OCX
UDI-Device Identifier08714729981619
UDI-Public08714729981619
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model NumberSBC-501-100
Device Catalogue Number2235-01
Device Lot Number0013758359
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1